바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

A Weierstrass Semigroup at a Pair of inflection points with High Multiplicities

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2022, v.29 no.4, pp.353-368
https://doi.org/https://doi.org/10.7468/jksmeb.2022.29.4.353
Kim, Seon Jeong
Kang, Eunju

Abstract

In the previous paper [4], we classified the Weierstrass semigroups at a pair of inflection points of multiplicities d and d - 1 on a smooth plane curve of degree d. In this paper, as a continuation of those results, we classify all semigroups each of which arises as a Weierstrass semigroup at a pair of inflection points of multiplicities d, d - 1 and d - 2 on a smooth plane curve of degree d.

keywords
Weierstrass semigroup at a pair, Weierstrass semigroup at a point, inflection point

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics